# SDR SIMA201011102

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 17,878 hours, 14,522 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 7225
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 3445 THE CREW REPORTED THE CABIN MAIN DOOR SENSOR KEPT GIVING A MAIN DOOR OPEN WARNING ON THE GROUND.  THE FLIGHT ATTENDANT HAD TO OPEN AND CLOSE THE DOOR TO RESET IT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ADJUSTED SWITCH ON THE MAIN CABIN DOOR IAW EMB  52-73-01.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
